# SDR AALA2018110231005

- Difficulty date: October 31, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 71,985 hours, 9,120 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285W00233
- Condition: Faulted
- Location: Slat/Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT,  FLAP DRIVE MESSAGE INDICATED.  EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT FUTHER INCIDIENT. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE PERFORMED TROUBLESHOOTING IAW FIM 27-59-00, NO FAULT FOUND AND ACCOMPLISHED GROUND TEST.  MAINTENANCE  REPLACED FLAT/SLAT ELECTRONICS UNIT 1 IAW  AMM 27-51-01 AND PERFORMED SATISFACTORY OPS CHECK IAWAMM 27-51-01.
